Bulletin (New Series) of the American Mathematical Society

Finite linear groups whose ring of invariants is a complete intersection

Victor Kac and Kei-ichi Watanabe

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 2 (1982), 221-223.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14D25
Secondary: 14L30: Group actions on varieties or schemes (quotients) [See also 13A50, 14L24, 14M17]


Kac, Victor; Watanabe, Kei-ichi. Finite linear groups whose ring of invariants is a complete intersection. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 2, 221--223. https://projecteuclid.org/euclid.bams/1183548690

Export citation


  • 1. A. Grothendieck, Revetements étales et groupes fondamental (SGA, 1), Lecture Notes in Math., vol. 224, Springer-Verlag, Berlin and New York, 1971.
  • 2. A. Grothendieck, Cohomologie locale des faisceaux coherents et théorèmes des Lefschetz locaux et globaux (SGA, 2), North-Holland, Amsterdam, 1968.
  • 3. C. Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 67 (1955), 778-782.
  • 4. M. Goresky, Letter to the first author, June 1981.
  • 5. G. G. Shephard and J. A. Todd, Finite reflection groups, Canad. J. Math. 6 (1954), 274-304.
  • 6. K.-i. Watanabe, Invariant subrings of finite groups which are complete intersections. I. Invariant subrings of finite Abelian groups, Nagoya Math. J. 77 (1980), 89-98.
  • 7. K.-i. Watanabe and D. Rotillon, Invariant subrings of C[X, Y, Z] which are complete intersections (in preparation).